# SDR CALA0400652

- Difficulty date: September 28, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 42,279 hours, 9,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210619
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING UPPER SURFACE FIXED L/E FAIRING SKIN DEBONDED AT WS 400 (JUST AFT OF NR 4 SLAT).  REPAIRED IAW EA 5731-01010, REV D.
